# SDR UPS08554197

- Difficulty date: December 13, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UNABLE TO OPEN CAPTAINS COCKPIT WINDOW.  HANDLE MOVES AFT BUT WINDOW WILL NOT OPEN.  CHECKED CAPTAINS C/P WINDOW WINDOW IAW MM 56-11-02-215-089.  TESTS OK.
